# SDR JJBA20220914014

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,855 hours, 24,494 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: 9650976003216216
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT SPEAKERS MAKING TICKING NOISE THEN BURNING SMELL FOLLOWED. ISOLATED FAULT TO GPWS COMPUTER. REMOVED AND REPLACED COMPUTER EGPWS. OPS CHECK SAT.
